# SDR UIEA2019063004619

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,585 hours, 17,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R PACK TEMP EICAS MESSAGE ON GROUND. EICAS MESSAGE WENT AWAY AFTER A FEW MOMENTS. ( PERFORMED RT PACK OPS TEST AND BITE TEST OF RT PACK TEMP CONTROLLER IAW AMM 21-51-00. NO FAULTS NOTED AT THIS TIME. )
